# SDR N6WA2025020503

- Difficulty date: February 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BELOW PAX DOOR AFT OF FS333 BY STR20L. REPLACED INTERCOSTAL BELOW PAX DOOR AFT FS333 BY STR20L IAW CRJ SRM 51-42-20.
